REAL

Singular Poisson equations on Finsler–Hadamard manifolds

Farkas, Csaba and Kristály, Alexandru and Varga, Csaba (2015) Singular Poisson equations on Finsler–Hadamard manifolds. Calculus of Variations and Partial Differential Equations, 54 (2). pp. 1219-1241. ISSN 0944-2669

[img] Text
s00526-015-0823-4 - Accepted Version
Restricted to Repository staff only

Download (58kB)
[img]
Preview
Text
FKV-Calculus_Var_2015.pdf

Download (344kB) | Preview

Abstract

In the first part of the paper we study the reflexivity of Sobolev spaces on non-compact and not necessarily reversible Finsler manifolds. Then, by using direct methods in the calculus of variations, we establish uniqueness, location and rigidity results for singular Poisson equations involving the Finsler–Laplace operator on Finsler–Hadamard manifolds having finite reversibility constant.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria
Depositing User: Dr. Alexandru Kristaly
Date Deposited: 09 Sep 2015 13:46
Last Modified: 19 Jun 2016 17:45
URI: http://real.mtak.hu/id/eprint/26097

Actions (login required)

Edit Item Edit Item